# SDR SWIA2021110362117

- Difficulty date: September 16, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT DD8, FWD SIDE OF F.S. 320.163 IS CORRODED.   (C-CHECK RO 10/30/2021)   REMOVED AND REPLACED ANGLE AT DD8, FWD SIDE OF FS320.163 REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG# 601R31702 REV. -N	 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
